# SDR USAASB00277

- Difficulty date: September 28, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE, RIGHT OVERWING INTERIOR LIGHT, CEILING BULLNOSE LIGHT AT SEAT ROW 9 LEFT, LEFT EXTERIOR AFT OVERWING LIGHT AND SEAT ROW 11 LEFT EXIT IDENTIFIER LIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT CHARGER ASSY M1479 ABOVE SEAT ROW 11, RIGHT SIDE.  OPERATIONAL CHECK NORMAL.  (M)
